# SDR UALA2013061304082

- Difficulty date: June 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 74,294 hours, 27,712 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: 416N21121
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THAT DOOR 4R HAS DAMAGE ON BUSTLE INFLATION CYLINDER PRESSURE GAGE VIEWING WINDOW.   PLASTIC IS CRACKED AND PUSHED IN.  PERFORMED INTERIM REPAIR WITH CLEAR PLASTIC. SLIDE PRESSURE INDICATOR IS READABLE. NEED LENS 170-4455. REPLACED SLIDE PRESS IND CLEAR PLASTIC WINDOW AT DOOR 4RH, CHECKS OK.
